Volgen
Nouf Alyamani
Nouf Alyamani
Imam Abdulrhman Bin Faisal University,college of education jubail\mathematics
Geverifieerd e-mailadres voor uod.edu.sa - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Derivations and reverse derivations in semiprime rings
M Samman, N Alyamani
International Mathematical Forum 2 (39), 1895-1902, 2007
372007
Fibrations of ordered groupoids and the factorization of ordered functors
N AlYamani, ND Gilbert, EC Miller
Applied Categorical Structures 24 (2), 121-146, 2016
122016
Ordered groupoid quotients and congruences on inverse semigroups
N Alyamani, ND Gilbert
Semigroup Forum 96 (3), 506-522, 2018
52018
Homological and homotopical constructions for functors on ordered groupoids
N AlYamani
Heriot-Watt University, 2014
22014
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–4